Accessibility navigation


Items where Author is "Liu, Dr Hongyu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Liu, H. and Zhou, T. (2011) On approximate electromagnetic cloaking by transformation media. SIAM Journal on Applied Mathematics (SIAP), 71 (1). pp. 218-241. ISSN 0036-1399 doi: 10.1137/10081112X

Hetmaniuk, U. and Liu, H. (2010) On acoustic cloaking devices by transformation media and their simulation. SIAM Journal on Applied Mathematics (SIAP), 70 (8). pp. 2996-3021. ISSN 0036-1399 doi: 10.1137/090771077

Liu, H. (2009) Virtual reshaping and invisibility in obstacle scattering. Inverse Problems, 25 (4). 045006. ISSN 0266-5611 doi: 10.1088/0266-5611/25/4/045006

Liu, H. (2008) A global uniqueness for formally determined inverse electromagnetic obstacle scattering. Inverse Problems, 24 (3). 035018. ISSN 0266-5611 doi: 10.1088/0266-5611/24/3/035018

This list was generated on Tue Oct 21 22:37:23 2014 BST.

Page navigation